| Catalog Number |
01.29.204 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the cup and liner with compeitor cup and liner and revised the medacta head with a medacta head (ø 32 size s to ø22.2 mm size m).The surgery was completed successfully.Anterior approach used during the primary surgery.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024 lot 2338618: 100 items manufactured and released on 11-oct-2023.Expiration date: 2028-09-25.No anomalies found related to the problem.To date, 90 items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved batch review performed on (b)(6) 2024 on liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.2306395 (b)(4).